# SDR 9604713237

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-211
- Aircraft serial: 358
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Condition: Failed
- Location: Cabin
- Part time: 12,406 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE EPSU FAILED INT LOAD TEST.  REPLACED EPSU AND OPERATIONAL CHECK OK.
